Am i really in pain or is it a addiction to vicodin and tramadol?
Here is my story. I was diagnosed with "questionable" lupus when I was 15 years old and the doctor prescribed me tramadal once a day. At age now 23, I am on tramadol 4 times a day. I guess my body builded a immune to the pain meds and i started self medicating with vicodin. So for over a year now i have been takin 4 tramadol and a half of a 7.5 vicodin. The past couple of months i have added a quarter of a vicodin to my daily meds. Sometimes i wonder if im really in true pain or am i making the pain worse. I am so confused. There are days were i could go without the extra quarter of a vicodin or with only 3 tramadol, but i sit there thinking about it, and take hem anyway. I do not have anone to really talk to about this because i do not want to be judge, and in the real world people do judge.Please help!!!
I agree...no one can judge u unless they walked in ur shoes for more than a day! in reality narcoics r not the pain relief of choice for autoimmune diseases like lupus///nor fibromyalgia
Narcotics were not originated for long term pain due to the tolerence people build to them//and the riskof addiction
Narcotics only interrupt the pain signals to ur brain..they do not have the direct relief/effects of many other safer and non-adddictive drugs or relief mechanisms like ice, heat, stretching, yoga///the list can go on and on
my sister has lupus..lupus can be a chronic painful condition or a condition that causes no problems..she was diagnosed/when in reality u can not diagnose lupus, fibromyalgia or MS..many others//symptoms r used for dx/when she was pregnant she was DX-d with lupus//no problems since after delievery
I have been diagnosed/again diagnosed with fibromyalgia....dunno...doesnt really matter...peopole can walk around with a herniated disc and never feel an ounce of pain..whereas another will suffer from the pain horribly..pain is real and each person has a different threshold
For me the pain of addiction outweighed my back pain..was stressful and my stress aggravates my pain..worrying bout pills all the times gets a bit stressful
I am not sure where u r atin this addiction cycle/physicall, mentally or both///and both meaning u r an addict...u r on a relatively low dose of narcotics and narcotic-like drugs..get off the merry go round while u can..
andit is very likely the pills r causing u more pain than ur conddition..it is common among long term pain relief people
goodluck..do u wanna quit? trams must be tapered..the vikes u can flush right now and be done withit
if u need any help//there is alot of it here on theis forum..so keep posting
I am so terrified to stop. I recently admitted to myself that i am physically and mentally addicted. It takes all my will power to not take more meds. Also im scared that my teachers might know. I graduate in december in a medical career and my teachers would know by a glance all the symptoms of a withdrawl. I think about how my little girl would view me as well. I never believed that one script from the doctor 8 years ago would cause so much pain.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.